


default search action
Theoretical Computer Science, Volume 294
Volume 294, Number 1/2, February 2003
- Jirí Adámek, Martín Hötzel Escardó, Martin Hofmann:

Preface. 1 - Jirí Adámek:

On final coalgebras of continuous functors. 3-29 - Anna Bucalo, Carsten Führmann, Alex K. Simpson:

An equational notion of lifting monad. 31-60 - J. Robin B. Cockett, Stephen Lack

:
Restriction categories II: partial map classification. 61-102 - Camillo Fiorentini

, Silvio Ghilardi
:
Combining word problems through rewriting in categories with products. 103-149 - Thomas T. Hildebrandt:

Towards categorical models for fairness: fully abstract presheaf semantics of SCCS with finite delay. 151-181 - Martin Hyland, Andrea Schalk

:
Glueing and orthogonality for models of linear logic. 183-231 - Lawrence S. Moss:

Recursion and corecursion have the same equational logic. 233-267 - Andrzej S. Murawski

, C.-H. Luke Ong
:
Exhausting strategies, joker games and full completeness for IMLL with Unit. 269-305 - Hideki Tsuiki:

A domain-theoretic semantics of lax generic functions. 307-331
Volume 294, Number 3, February 2003
- Jean-Yves Girard, Mitsuhiro Okada, Andre Scedrov

:
Preface. 333 - V. Michele Abrusci:

Towards a semantics of proofs for non-commutative logic: multiplicatives and additives. 335-351 - Vincent Danos, Jean-Baptiste Joinet

, Harold Schellinx
:
Computational isomorphisms in classical logic. 353-378 - Stefano Guerrini, Simone Martini

, Andrea Masini:
Coherence for sharing proof-nets. 379-409 - Raymond McDowell, Dale Miller

, Catuscia Palamidessi
:
Encoding transition systems in sequent calculus. 411-437 - Vaughan R. Pratt:

Chu spaces as a semantic bridge between linear logic and mathematics. 439-471 - Christian Retoré:

Handsome proof-nets: perfect matchings and cographs. 473-488 - Lorenzo Tortora de Falco

:
Additives of linear logic and normalization - Part I: a (restricted) Church-Rosser property. 489-524 - Max I. Kanovich, Mitsuhiro Okada, Andre Scedrov

:
Phase semantics for light linear logic. 525-549 - Misao Nagayama, Mitsuhiro Okada:

A graph-theoretic characterization theorem for multiplicative fragment of non-commutative linear logic. 551-573

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














